# SDR IKBR2025082600579

- Difficulty date: August 26, 2025
- Submitted: August 26, 2025
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N30SU
- Make and model: Cessna 172S
- Aircraft serial: 172S11625
- Aircraft time: 3,762 hours
- Engine: Lyc IO360L2A
- Engine time: 518 hours
- Propeller: Mcauly 1A170E
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Elec Connector
- Part number: S2800277
- Condition: Intermittent
- Location: Engine
- Part time: 3,762 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE OIL PRESSURE INDICATION ERRATIC. REMOVED AND REPLACED ENGINE OIL PRESSURE TRANSDUCER WIRING CONNECTOR WITH NEW P/N S2800-277 REFERENCING CESSNA 172S WDG CH.77-40-01 (REV. A1). ENGINE RUN, OIL PRESSURE OPERATIONAL CHECK SATISFACTORY.
